MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD RESPIRATORY HUMIDIFIER; BTT

FISHER & PAYKEL HEALTHCARE LTD RESPIRATORY HUMIDIFIER; BTT
Model Number MR850
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).We are currently in the process of finalising our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in the united kingdom reported an issue with an mr850 respiratory humidifier.Upon device servicing at the regional office in england, it was discovered that the audible alarm was not functioning properly.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4), method: the complaint mr850 respiratory humidifier was returned to fisher & paykel healthcare in new zealand for investigation, where it was visually inspected and electrically evaluated.Results: visual inspection found no signs of physical damage on the returned device.Electrical resistance testing revealed that the reported fault was due to an open circuit in the speaker coil.Conclusion: we are unable to determine what may have caused the open circuit of the returned mr850 speaker coil.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 heater base.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.

Brand Name
RESPIRATORY HUMIDIFIER
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite #300
irvine, CA 92618
9494534000
MDR Report Key15255382
Report Number9611451-2022-00744
Device Sequence Number12233942
Product Code BTT
UDI-Device Identifier09420012407184
UDI-Public(01)09420012407184(10)2101353226(11)201023
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K073706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850
Device Catalogue NumberMR850
Device Lot Number2101353226
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date09/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown